MathSciNet Relay Station
MathSciNet bibliographic data
MR73180 55.0X
Barratt, M. G.; Whitehead, J. H. C. On the exact couple of a CW-triad. Proc. London Math. Soc. (3) 5 (1955), 330–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement